# SDR MASA20211129580

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH690313511
- Part serial: NA
- Condition: None
- Location: Fs349-364 Str22r
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL BETWEEN FS 349 -FS 364, STR 22R -STR 24R WAS FOUND WITH WEAR DAMAGE. 
PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01-001-006-A02, "SKIN, LOWER PANEL FS333.00 TO FS477.40" -STRUCTURAL IDENTIFICATION ADN ALLOWABLE DAMAGE, EA 20-2021-207.
